# SDR UALA2011032101315

- Difficulty date: March 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 52,721 hours, 19,451 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 293
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP NEAR ROWS 13-14-18-19+20.  REPLACED POWER SUPPLY UNIT.  OPS NORMAL.
